Zerrik, E.H. and Boukhari, N.E. (2019) Regional optimal control for a class of semilinear systems with distributed controls. International Journal of Control, 92 (4). pp. 896-907.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


This paper considers a regional optimal control problem for a class of semilinear infinite dimensional systems, with distributed controls. The existence of an optimal control is proven, and then this control is characterised for four cases of admissible controls. Theoretical results lead to a useful algorithm, that we illustrate by simulations of two heat equations. © 2017, © 2017 Informa UK Limited, trading as Taylor & Francis Group.

Item Type: Article
Uncontrolled Keywords: Heat transfer; Optimal control systems; Partial differential equations, Admissible control; Distributed control; Heat equation; Infinite-dimensional system; Optimal control problem; Optimal controls; Semilinear; Semilinear system, Distributed parameter control systems
Subjects: Computer Science
Divisions: SCIENTIFIC PRODUCTION > Computer Science
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:45
URI: http://eprints.umi.ac.ma/id/eprint/2193

Actions (login required)

View Item View Item